Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Swollen arms with bruising after one of the Meth shots failed. How serious is this?

In the last three days I have successfully injected the drug meth into my body, one on my left breast, two on right mid arm at the bend and one on my left mid arm but I have extremely shallow veins that role so in the last three days not including the successful four, I went from four success and 9 no goes and one complete miss that has now swollen my arm and has been swollen for last two days with bruising tenderness and side effects and I don t know if its just the drug or what I did to my arm when I missed and it was burning and I think popped my vein but I haven t felt the sensations, numbness to my face mood like I have this round so should I worried and go to doctor or is this just part of a more intense come down???? Oh and I have only ever done IV needle no more than 10 times this year when tried it for first time but when I went on my 3 day 4 injections of no more than 40 and no less than 25 I had been smoking it for almost 2-3 weeks straight help please!
Fri, 6 Dec 2013
Report Abuse
Psychiatrist 's  Response
Hi
Wrong injections method may have serious problems and sub cutaneous reactions and damage
Please go to doctor for management
It will be better if you get yourself free of these injection to avoid complications in future as it effects over all health and every aspect of life
Help of proper agency /de addiction unit may be obtained
wishing you healthy future

Dr Lal
Psychiatrist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Methamphetamine


Swollen arms with bruising after one of the Meth shots failed. How serious is this?

Hi Wrong injections method may have serious problems and sub cutaneous reactions and damage Please go to doctor for management It will be better if you get yourself free of these injection to avoid complications in future as it effects over all health and every aspect of life Help of proper agency /de addiction unit may be obtained wishing you healthy future Dr Lal Psychiatrist